# SDR C2010312003MT

- Difficulty date: October 28, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N4999B
- Make and model: Agusta A109
- Aircraft serial: 7155
- Aircraft time: 5,901 hours
- Engine: Allsn 250C20B
- Engine time: 5,688 hours, 14,693 cycles
- System (JASC): 7600 · Engine Controls
- Part: Line
- Part number: 6877277
- Condition: Chafed
- Location: Air Sense
- Part time: 300 hours
- Component: Engine, Allsn
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION THE P/C AIR SENSE LINE WAS FOUND TO BE DAMAGED BEYOND LIMITS. THE DAMAGE WAS CAUSED BY THE THREADED PORTION OF A SCREW RUBBING AGAINST THE LINE. THE SCREW ATTACHES TWO CLAMPS TOGETHER AS REQUIRED BY CEB 1198. THE CLAMPS (P/N 6749387-03 OR MS9825-03) FIT LOOSELY AND SLIDE CAUSING CONTACT.
